# SDR DALA2022012000403

- Difficulty date: January 18, 2022
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N139DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50058
- Aircraft time: 2,502 hours, 1,155 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Odor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG DIRTY SOCK SMELL + ODOR ONLY WHEN APU RUNNING ON GROUND.DISSIPATES WHEN APU SHUT DOWN. PERFORMED NO GO ODI PREVENTION STEPS PER WORK CARD 0550-2001 + EFIM SMELL OF SMOKE OR FUMES WITH APU AS SOURCE. PERFORMED DUCT BURNOUT + REPLACED BOTH RECERC FILTERS. NO FUMES NOTED. OK FOR SERVICE. REF TASK BD500-A-J21-22-03-01AAA-720A-A. (LP# 7902866)
